| Model Number |
MMT-751NAB |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump passed the displacement test but motor error alarm during the basic occlusion test due to loose drive support disk.Unable to perform the occlusion, prime, compromised forced sensor system and excessive no delivery test due to motor error alarm.Motor passed motor test.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error.Customer reported that the drive support cap was normal.Customer was able to successfully clear the alarm and able to complete insulin pump rewind.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.